Singularities of the moduli spaces of certain abelian surfaces
Compositio Mathematica, Tome 79 (1991) no. 2, p. 231-253
@article{CM_1991__79_2_231_0,
     author = {Hulek, Klaus and Kahn, Constantin and Weintraub, Steven H.},
     title = {Singularities of the moduli spaces of certain abelian surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {79},
     number = {2},
     year = {1991},
     pages = {231-253},
     zbl = {0741.14022},
     mrnumber = {1117341},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__79_2_231_0}
}
Hulek, Klaus; Kahn, Constantin; Weintraub, Steven H. Singularities of the moduli spaces of certain abelian surfaces. Compositio Mathematica, Tome 79 (1991) no. 2, pp. 231-253. http://www.numdam.org/item/CM_1991__79_2_231_0/

[1] Franke, H.-G.: Kurven in Hilbertschen Modulflächen und Humbertsche Flächen im Siegel-Raum. Bonner Math. Schriften 104 (1977). | MR 516810 | Zbl 0427.10018

[2] Gottschling, E.: Über die Fixpunkte der Siegelschen Modulgruppe. Math. Ann. 143, 111-149 (1961). | MR 123026 | Zbl 0099.28801

[3] Gottschling, E.: Über die Fixpunktuntergruppen der Siegelschen Modulgruppe. Math. Ann. 143, 399-430 (1961). | MR 124407 | Zbl 0099.28802

[4] Hulek, K.: Elliptische Kurven, abelsche Flächen und das Ikosaeder. Jber. Deutsche Math.-Verein. 91, 126-147 (1989). | MR 1009321 | Zbl 0704.52005

[5] Hulek, K., Kahn, C., Weintraub, S.: Theta functions and compactification of moduli spaces of polarized abelian surfaces. In preparation.

[6] Hulek K., Weintraub, S.: Bielliptic abelian surfaces. Math. Ann. 283, 411-429 (1989). | MR 985240 | Zbl 0641.14014

[7] Namikawa, Y.: Toroidal compactification of Siegel spaces. Lecture Notes in Mathematics, Vol. 812. Springer-Verlag 1980. | MR 584625 | Zbl 0466.14011

[8] Reid, M.: Young person's guide to canonical singularities. In: Algebraic Geometry, Bowdoin 1985 (Ed.: S. Bloch). Proc. Sympos. Pure Math. 46(1), 345-414 (1987). | MR 927963 | Zbl 0634.14003

[9] Ueno, K.: On fibre spaces of normally polarized abelian varieties of dimension 2. I. J. Fac. Sci. Univ. Tokyo Sect. IA 18, 37-95 (1971). II. ibid. 19, 163-199 (1972). | Zbl 0258.14010